MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; DBQ-BAR,BED ASSIST

Medline Industries, LP MEDLINE; DBQ-BAR,BED ASSIST
Catalog Number MDS6800BA
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/01/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "the rail broke off on (b)(6) 2023" and "this bar being so weak, it bent in several places.".
 
Additional Manufacturer Narrative
The customer reported that her husband was sleeping, turned over to the bar assist, and "the thing just gave up and he ended on the floor"; she also reported that the bar was "so weak, it bent in several places," her husband did not get injured, no medical attention was necessary, and the device was thrown in the trash.The investigation noted that the product is subject to recall, a health hazard evaluation and fmea were referenced, no sample was available, and no further investigation will be conducted at this time.The reported problem was unconfirmed because the sample was no longer available, and the cause was listed as "unconfirmed see investigation summary." there has been no change to the reportability decision associated with this complaint, and if a sample, photo, and/or additional information becomes available, the complaint will be reopened to be further investigated.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
DBQ-BAR,BED ASSIST
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
shravan ingole
three lakes drive
northfield, IL 60093--275
MDR Report Key50945623
Report Number1417592-2026-54114
Device Sequence Number21215932
Product Code QTC
UDI-Device Identifier00884389102865
UDI-Public00884389102865
Combination Product (Y/N)N
Initial Reporter StateHI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMDS6800BA
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/09/2025
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown